Lancaster EPrints

Statistical modelling of creep rupture data.

Davies, R. B. and Hales, R. and Harman, Juliet C. and Holdsworth, S. R. (1999) Statistical modelling of creep rupture data. Transactions of the ASME, Journal of Engineering Materials and Technology, 121 (3). pp. 264-271.

Full text not available from this repository.

Abstract

A flexible statistical modeling framework for the analysis of creep rupture data is proposed, which offers an improvement on traditional methods of deriving creep rupture strength values and confidence limits. The paper reviews a family of models that can be used to represent the trend relationship between failure times about the trend line, and examines the reliability of extrapolations. Areas of statistical research which would lead to model improvement are discussed, such as variance heterogeneity, left censoring and allowance for the cluster (cast) structure of the data.

Item Type: Article
Journal or Publication Title: Transactions of the ASME, Journal of Engineering Materials and Technology
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Lancaster Environment Centre
Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19707
Deposited By: ep_ss_importer
Deposited On: 10 Nov 2008 09:34
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:34
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19707

Actions (login required)

View Item